# SDR JJBA20161016019

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 36,340 hours, 48,979 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Part serial: B40992231
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 37,934 hours, 50,668 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT SHUTDOWN OF NR 1 ENGINE,  OIL PRESSURE AT ZERO ALL OTHER INDICATIONS NORMAL.  R & R THE NR 1 OIL PRESSURE TRANSMITTER.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD.
